Integral and series representations of the dirac delta function
Y. T. Li R. Wong
Communications on Pure & Applied Analysis 2008, 7(2): 229-247 doi: 10.3934/cpaa.2008.7.229
Mathematical justifications are given for several integral and series representations of the Dirac delta function which appear in the physics literature. These include integrals of products of Airy functions, and of Coulomb wave functions; they also include series of products of Laguerre polynomials and of spherical harmonics. The methods used are essentially based on the asymptotic behavior of these special functions.
keywords: Airy function Coulomb wave function spherical harmonics. Dirac delta function Laguerre polynomials Liouville-Green (WKB) approximation

Year of publication

Related Authors

Related Keywords

[Back to Top]